# SDR EHH2006F00000

- Difficulty date: July 12, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N60AR
- Make and model: Beech 200BEECH
- Aircraft serial: BB1743
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Condition: Collapsed
- Location: Receiver- Dryer
- Component: Receiver- Dryer
- Component part number: 1936T1007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS AND MANY OTHER AC HAS AIR CONDITIONER SHUT DOWNS BECAUSE OF DEFECTIVE RECEIVERS-DRYERS.  WE HAVE CUT OPEN THE EFFECTED DRYERS AND FOUND THAT THE FILTER SCREEN COLLAPSE AND DERIVED THE SYSTEM DOWN TO THE POINT THAT THE LOW PRESSURE SWITCH ACTIVATES AND SHUTS DOWN THE SYSTEM.  THIS PRESSURIZED AIRCRAFT GETS VERY HOT IN THE SUMMER MONTHS.  THIS COULD POISE A SAFETY ISSUE.  MANY AIRCRAFT HAVE HAD SEVERAL RECEIVER-DRYERS REPLACED.  IT SEEMS THAT A TECHNICIAN HAS TO BE REPLACED SEVERAL TIMES UNTIL A GOOD PART IS INSTALLED.  (K)
